# SDR JJBA2020032005008

- Difficulty date: March 5, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 36,027 hours, 23,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM CORRODED AS MARKED FROM FR 50-45. REMOVED AND REPLACED LH OMEGA BEAM FR45-52. CORROSION FOUND TO BE LEVEL 2
